Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 1(79), Pages 181–188 (Mi umn7403)  

Scientific notes and problems

On interpolation of functions of class $H_\delta$

V. Kabaila


Full text: PDF file (657 kB)

Bibliographic databases:
Received: 28.12.1956

Citation: V. Kabaila, “On interpolation of functions of class $H_\delta$”, Uspekhi Mat. Nauk, 13:1(79) (1958), 181–188

Citation in format AMSBIB
\Bibitem{Kab58}
\by V.~Kabaila
\paper On interpolation of functions of class $H_\delta$
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 1(79)
\pages 181--188
\mathnet{http://mi.mathnet.ru/umn7403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=93593}
\zmath{https://zbmath.org/?q=an:0083.06301}


Linking options:
  • http://mi.mathnet.ru/eng/umn7403
  • http://mi.mathnet.ru/eng/umn/v13/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:214
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022